# SDR FDEA200812195237

- Difficulty date: December 19, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192220251
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL " 0 " APPROX  5" FWD OF FR 53, GOUGED.  REMOVED AND REPLACED SEAT TRACK AS REQUIRED IAW SRM 51-40-21; PARA 5 AND 6.
